Altmetric

A BAYESIAN APPROACH TO DERIVING AGES OF INDIVIDUAL FIELD WHITE DWARFS

File Description SizeFormat 
The Astrophysical Journal_775_1_2013.pdfAccepted version2.25 MBAdobe PDFDownload
Title: A BAYESIAN APPROACH TO DERIVING AGES OF INDIVIDUAL FIELD WHITE DWARFS
Author(s): O'Malley, EM
von Hippel, T
van Dyk, DA
Item Type: Journal Article
Publication Date: 20-Sep-2013
URI: http://hdl.handle.net/10044/1/18580
DOI: http://dx.doi.org/10.1088/0004-637X/775/1/1
ISSN: 0004-637X
Publisher: IOP PUBLISHING LTD
Journal / Book Title: ASTROPHYSICAL JOURNAL
Volume: 775
Issue: 1
Copyright Statement: ©2013 IOP Publishing Ltd.
Publication Status: Published
Appears in Collections:Statistics



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons